Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta
    • Thread Starter

    My period last month was a week late and ended last Sunday. However i had sex on the sunday and the condom broke, so the following day i took the morning after pill. Its six days later and ive come back on my period, but idk why
    Posted on the TSR App. Download from Apple or Google Play

    The morning after pill has been known to cause some bleeding for some women and can also cause your next period to be early or late. I think what you are experiencing is normal but I am not a doctor and would recommend taking a pregnancy test to be safe and also going to the doctor if your are concerned or if the bleeding worsens, lasts a long time or is very painful.
    Posted on the TSR App. Download from Apple or Google Play
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 3, 2018
Have you ever experienced racism/sexism at uni?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.